# SDR F3LA200300107

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26293
- Aircraft time: 33,012 hours, 13,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXIT CHECK, INSPECTION REPORTED STABILIZER STRAP CRACKED IN MAIN CABIN AT STA. 312, RBL 45, WL 200.  FABRICATED AND INSTALLED DOUBLER PER SRM 53-10-51, FIG. 204, SRM 51-30-1, FIG. 3, SRM 51-10-2, PARA. 7, AND SRM 51-20-1.
